# SDR COMA2008122850052

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N591CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 31,362 hours, 27,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS CRACKED AT FS 235.00 IN THE RT AFT RADIUS OF THE NOSE LANDING GEAR CUTOUT.   INSTALLED PERMANENT REPAIR PARTS PER BOMBARDIER AEROSPACE REO 601R-53-11-048 REV (B).
